| Model Number |
LUCAS 3 |
| Medical Device Problem Code |
Electrical /Electronic Property Problem (1198)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/24/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Stryker continues to investigate the reported failure and will submit a supplemental report on this event to the fda as provided by 21 cfr 803.56.Stryker contacted the customer to request additional information on the patient.Stryker requests patient information necessary for regulatory compliance, strictly adhering to hipaa's privacy rule.No response has been received from the customer.Patient fields in which information is not provided were intentionally left blank.
Event or Problem Description
The customer contacted stryker to report that their device alarmed and paused during use.In this state the device may not be able to deliver chest compressions if needed.This issue is patient related; however there was no adverse event reported.